Diversity Project Logo
Home > Events > #ImpactThruInclusion: The Diversity Project’s Annual Event

#ImpactThruInclusion: The Diversity Project’s Annual Event

Date: 28th November 2022
Location: Aviva Investors, St Helen's London EC3P 3DQ or Virtual
We will be focusing on creating more impact through our collective efforts to create a more inclusive industry.

With nearly 100 members and strong momentum across the Diversity Project’s work, there is a significant opportunity today to achieve a real breakthrough and to create a more inclusive investment and savings industry.

Thank you for all you have been doing to bring us to this point. At the same time, today’s difficult economic backdrop risks DEI efforts becoming less of a priority for firms over coming months.

Increasingly, we have been organising the Diversity Project’s work around themes that cut across all ‘dimensions’ of diversity, such as the mispricing of talent. This year’s seminar reflected this intersectional work and provided practical ways to help us build on our progress and achieve yet greater impact.

Agenda

Theme/ TopicTimeDurationSpeaker
Registration and Workstream discovery (for those attending the event in person)1:45-2:15pm30 min
Welcome2:15-2.20pm5minsMitesh Sheth MBE, CIO for Multi-Asset, Newton Investment Management Master of Ceremonies
Introduction2:20-2:30pm10minHelena Morrissey DBE, Chairwoman, The Diversity Project
Social Mobility: Moving from “why to how”2:30-3:10pm40 min including Q&ASarah Atkinson, CEO, Social Mobility Foundation

Tom Lyas, Head of Resourcing, Browne Jacobson

Host: David Aujla. Deputy Fund Manager – Multi Asset, Invesco

MC
Ask us anything: Dynamic and interactive panel with one lead from all of the dimensions of D, E & I we cover3:10pm-4:20pm70 mins including Q&ADisability: Tim Roberts
Early Career: Ana Pongrac
Gender Equality: Helena Morrissey
LGBTQ+: Deon Pillay
Mental Health: Ali Bernat
Menopause: Monique King
Neurodiversity: Jennifer Matthews
Race and Ethnicity: Sachin Bhatia
Returners: Anna Strillacci
Social Mobility: James Whiteman
Smart Working: Gareth Miller
#TalkAboutBlack: Marina Ebrubah
Veterans: Kelly Mullane
Working Families: Claire Black
Host: Kelly Tran, 
Managing Director, Institutional Sales, MFS Investment Management
MC
The Talent Challenges – how to build truly diverse teams4:20pm-4:50pm30 min including Q&AHost: Upasna Bhadhal, Founder, Kaleido

Caroline Keetch, Founding Director and co-CEO, Halsey Keetch

Hannah Smith, Director, Talent Partner, Fidelity International

Jinder Sandhu, VP Talent Acquisition, BlackRock

MC
The Future of Work4:50pm-5:25pm35 min including Q&AHost: Steve Butler, CEO, Punter Southall Aspire

Baroness Nicky Morgan – Former Minister for Women & Equalities

Annie Coleman – Former UBS Global Head of Culture

Soondra Appavoo – CEO, Craven Street Capital

MC
Results of our Goals and Progress tool5:25pm -5:40pm15minsMatt Cameron, DP Board Member and Global Managing Director, LGBT Great
Closing Remarks and DP Champion Awards5:40-6:00pm20minNathan Adams, People Director, Aviva Investors
Networking and workstream discovery6pm-8pm

 

In a world of constant change and threat, the opportunities and the challenges around creating a more diverse and inclusive industry are more pressing than ever; we look forward to a productive and inspiring event.

Event Agenda

Welcome

Mitesh Sheth MBE, Chief Investment Officer, Multi-Asset · Newton Investment Management Group

Download Presentation

Introduction

Helena Morrissey DBE, Chairwoman, The Diversity Project

Download Presentation

Social Mobility: Moving from ‘why’ to ‘how’

Sarah Atkinson, CEO, Social Mobility Foundation

Tom Lyas, Head of Resourcing, Browne Jacobson

Host: David Aujla, Deputy Fund Manager – Multi Asset, Invesco

Download Presentation

Ask us anything: Interactive panel with workstream leads

Disability: Tim Roberts

Early Careers: Paras Anand

Gender Equality: Helena Morrissey

LGBTQ+: Deon Pillay

Mental Health: Ali Bernat

Menopause: Monique King

Neurodiversity: Jennifer Matthews

Race and Ethnicity: Dimple Mistry

Returners: Anna Strillacci

Returners: Anna Strillacci

Social Mobility: James Whiteman

Smart Working: Gareth Miller

#TalkAboutBlack: Marina Ebrubah

Veterans: Kelly Mullane

Working Families: Claire Black

Host: Kelly Tran, Managing Director, Institutional Sales, MFS Investment Management

Download Presentation

The Talent Challenges – how to build truly diverse teams

Caroline Keetch, Founding Director and co-CEO, Hasley Keetch

Hannah Smith, Director, Talent Partner, Fidelity International

Jinder Sandhu, VP Talent Acquisition, BlackRock

Host: Upasna Bhadhal, Founder, Kaleido

The Future of Work

Baroness Nicky Morgan, Former Minister of Women & Equalities

Annie Coleman, Former UBS Global Head of Culture

Soondra Appavoo, CEO, Craven Street Capital

Host: Steve Butler, CEO, Punter Southall Aspire

Download Presentation

Results of our Goals and Progress tool

Matt Cameron, DP Board Member and Global Managing Director, LGBT Great

Download Presentation

Closing Remarks and DP Champion Awards

Nathan Adams, People Director, Aviva Investors

Download Presentation

Member Quotes

Subscribe today and keep up to day with all our news

Sign up to receive our eNewsletter and be the first to hear about Diversity Project events.

Follow us on Social Media

Be the first to hear about all things Diversity Project - use the links below to connect us to your feed...

Phone Social Image